# SDR ASOA2013041703396

- Difficulty date: March 22, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK CORRODED JUST AFT OF LT E/EXIT APPROX 785.15.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-41-02-001-001-A01 AND INSTALLED THE REPLACEMENT TRACK IAW SRMS 51-42-02-001-001-A01 AND 51-23-00-001-001-A01 AND AMM 53-00-49-400-801 TORQUED AMM 20-21-00-910-801-A01.
